# SDR IXXA9671

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs -50
- Part time: 75,885 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE FUSELAGE PLATING AT THE EXTERNAL POWER RECEPTACLE WAS FOUND CRACKED.  THE CRACK WAS LOCATED BETWEEN LONGERONS 31 AND 32 RT, AT FS -50.  THE CRACK WAS REMOVED, REPAIR FILLERS, DOUBLERS WERE FABRICATED AND INSTALLED IAW DRAWING 853-28-96 WHICH IS FAA DER APPROVED.  (X)
